| Model Number |
FUSION 7MM-40CM UNSUPP PERIPHERAL GRAFT |
| Medical Device Problem Code |
Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Trackwise id # (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
Event or Problem Description
The hospital reported 7mm-40cm unsupp peripheral graft reference (b)(4), lot 25153353 (delivery note: (b)(4) were received but the box was damaged.It seems that the graft is still in good shape.No patient involvement.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Trackwise #(b)(4).Updated sections: g4, g7, h2, h6, h10, h11 corrected section: h6 - health effect clinical code corrected analysis of production: (3331/213/67) the device history records review concluded that there were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the manufacturing process and the reported failure.Historical data analysis: (4109/213/67) the review of the historical data indicates that no other similar complaints was reported for the same lot number and reported failure mode.Trend analysis: (4110/213/67) the overall 24 month product complaint trend data for the period dec-2019 through nov-2020 was reviewed.There were no triggers identified for the review period.Communication/interviews: (4111/213/67) communication/interviews were performed to obtain all possible information.Device not returned: (4114/3221/67) despite request and/ or customer indicated that the device would be returned; however, no device was returned.